# SDR DHL2002720002

- Difficulty date: June 20, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT TEST SMOKE NR 1 LEFT INOP.  REMOVED AND REPLACED NR 1 LEFT SMOKE DETECTOR IAW B727 MM 26-16-01, OPS CHECKS NORMAL.
